# SDR ARWA20061002

- Difficulty date: October 12, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 61,084 hours, 45,304 cycles
- Engine: Pwa JT9D*
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT TO MAINTAIN NR 1 ENGINE N1 ALIGNMENT WITH ALL OTHER ENGINES N1 NR 1 EPR INDICATING 1.15 NR 2 EPR 1.32 AND NR 3 EPR 1.32 ALL N2 ALIGNED. PERFORMED NR 1 CHECK AND CHECKED PT7, 4 SENSE AIR, FOUND LINE DAMAGE; REMOVED AND REPLACED LINE IAW MM 77-11-01; OPERATIONAL CHECK NORMAL ON ENGINE RUN-UP IAW MM 71-00-00 PARAMETER FOUND WITHIN LIMITS.
